66 results for nonlinear.

Parameters for your search query:
Keyword    nonlinear

Open AccessArticle
Export: RIS | BibTeX | EndNote
Why Conventional Engineering Science should be Abandoned, and the New Engineering Science that should Replace It
American Journal of Mechanical Engineering. 2021, 9(1), 1-6. DOI: 10.12691/ajme-9-1-1
Pub. Date: December 30, 2020Views: 1018Downloads: 1703
Open AccessArticle
Export: RIS | BibTeX | EndNote
Laplace Differential Transform Method for Solving Nonlinear Nonhomogeneous Partial Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(5), 91-96. DOI: 10.12691/tjant-8-5-2
Pub. Date: October 15, 2020Views: 306Downloads: 1127
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Nexus between Buyback, Business Cycle, and Stock Market Volatility
International Journal of Econometrics and Financial Management. 2020, 8(2), 61-65. DOI: 10.12691/ijefm-8-2-3
Pub. Date: July 20, 2020Views: 1214Downloads: 1704
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Topology to Improve Performance of SAPF Using ZVS
International Transaction of Electrical and Computer Engineers System. 2019, 6(1), 8-18. DOI: 10.12691/iteces-6-1-2
Pub. Date: February 16, 2019Views: 13122Downloads: 12378
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 7023Downloads: 5999
Open AccessArticle
Export: RIS | BibTeX | EndNote
Improving the Statistical Capacity Index: A Statistical Approach
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 80-95. DOI: 10.12691/ajams-6-3-1
Pub. Date: May 22, 2018Views: 9438Downloads: 7836
Open AccessArticle
Export: RIS | BibTeX | EndNote
Effect of Viscosity on Nonlinear Tempering for Anomalous Diffusion of Viscous Particle: A Subdiffusive Case
International Journal of Physics. 2018, 6(1), 26-29. DOI: 10.12691/ijp-6-1-5
Pub. Date: January 29, 2018Views: 7024Downloads: 5237
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exact Travelling Envelope Solitons and Kink-soliton Solutions for the Josephson Nonlinear Left-handed Transmission Line
Applied Mathematics and Physics. 2017, 5(3), 77-84. DOI: 10.12691/amp-5-3-1
Pub. Date: June 24, 2017Views: 14586Downloads: 11985
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solving the Nonlinear Two-Dimension Wave Equation Using Dual Reciprocity Boundary Element Method
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 19-25. DOI: 10.12691/ijpdea-5-1-3
Pub. Date: June 23, 2017Views: 12758Downloads: 10528
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Family of Combined Iterative Methods for Solving Nonlinear Equations
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 22-32. DOI: 10.12691/ajams-5-1-5
Pub. Date: April 06, 2017Views: 8612Downloads: 6487
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects







Journals



















Article Types